MAUDE Adverse Event Report: COOK IRELAND LTD ZILVER VENA VENOUS SELF-EXPANDING STENT

COOK IRELAND LTD ZILVER VENA VENOUS SELF-EXPANDING STENT
Model Number G57448
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Common name - qan.
 
Event or Problem Description
Per rep - (b)(6) 2021 - the stent elongated upon deployment.They had to put another shorter stent inside the first stent.The procedure was completed successfully.Did any unintended section of the device remain inside the patient¿s body? no.Was the patient hospitalized or was there prolonged hospitalization? no.Did the patient require any additional procedures due to this occurrence? no.Did the product cause or contribute to the need for additional procedures? no.Has the complainant reported any adverse effects on the patient due to this occurrence? no.Has the complainant reported that the product caused or contributed to the adverse effects? no.General questions for complaint occurring during use, request the following: where was the access site? left common femoral vein.What was the patient¿s anatomy? (i.E.Scarred, tortuous, calcified, etc.) calcified.What was the target location for the stent? common iliac vein.Was the target location severely calcified or tortuous? calcified.Was the device flushed prior to use? yes.Were there any difficulties deploying the stent? yes.Physician met with quite a bit of resistance upon unsheathing/delivering the stent.Was the stent fully deployed before removing the delivery system from the patient? yes.What other devices were used in the procedure?.035 cook roadrunner uniglide wire, 9 fr sheath.Please provide manufacturer, model, brand, and size if possible.035 cook roadrunner uniglide wire, 9 fr sheath.Were any additional procedures necessary as a result of this event? no.Can any photos, images, or reports of the procedure or device be provided? the device and photos will be provided.Please review following ¿failure¿ modes with contact to determine if additional questions apply.If the event involves thrombosis, restenosis, and/or occlusion, request the following: n/a.Did the patient have any risk factors for thrombosis, restenosis, or occlusion? what other medications and/or treatments was the patient receiving? if occlusion occurred, can it be confirmed if the occlusion is related to thrombosis or restenosis? if the event involved claudication / pain, request the following: n/a.Is the reported event a symptom of restenosis or thrombosis? if no restenosis or thrombosis occurred how it was determined that the zilver stents caused / contributed to the event? if the event involves stent shortening, request the following: n/a.Was there any evidence of post deployment stent compression or deformation? was the delivery system able to be advanced to the target site easily / with no resistance? was the handle pulled toward the hub while the delivery system remained stationary during deployment? if the event involves sheath separation, request the following: n/a.Was there high resistance encountered during any part of the procedure, wire guide advancement, stent deployment, etc.? was pre-dilatation conducted prior to stent deployment? was the handle puled toward the hub while the delivery system remained stationary during deployment? if the event involving deployment difficulties, request the following: was the stent eventually deployed? yes.Was pre-dilatation conducted before stent deployment? yes.Was the handle pulled toward the hub while the delivery system remained stationary during deployment? unkr.

Brand Name
ZILVER VENA VENOUS SELF-EXPANDING STENT
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
limerick
MDR Report Key11959214
Report Number3005580113-2021-00067
Device Sequence Number3789648
Product Code QAN
UDI-Device Identifier10827002574486
UDI-Public(01)10827002574486(17)231005(10)C1765208
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/08/2021
Report Date (Section F) 06/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/05/2023
Device Model NumberG57448
Device Catalogue NumberZVT7-35-80-16-100
Device Lot NumberC1765208
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/12/2021
Event Location Hospital
Date Report to Manufacturer06/07/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;